# SDR MASA200601337

- Difficulty date: May 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,610 hours, 21,425 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7324 ORD - FLIGHT SPOILER FAULT.  MX RESET SYSTEM.
